# SDR F3LA2016032600014

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 44,464 hours, 21,927 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 42,227 hours, 20,827 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B5P
- Part serial: 575632
- Condition: Leaking
- Location: Zone 600
- Part time: 42,227 hours, 20,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT CREW RECEIVED A CARGO & LAVATORY SMOKE MSG.  THE ACFT RETURNED TO THE FIELD & MX DISCOVERED OIL WETTING IN THE NR 2 ENG COMPRESSOR.  MX REMOVED ENG SN 575632 & INSTALLED SERVICEABLE ENG 575640 IAW MPD TASK CARDS MP 71042-01, MP 71042-02 & REFERENCE DETAILS ON NON-ROUTINE 113264, 113272, 113273, 113274, 113275, 113277, 113278, 113279, 113280 & 113281.
